# SDR DALA2021090205192

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Pax Door Slide
- Part time: 62,732 hours, 28,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - INCORRECT ROUTING INFLATION CABLE WAS FOUND DURING INSPECTION OF PACK ASSEMBLY SLIDE RAFT PASSENGER CREW DOOR 831. CORRECTIVE ACTION: REPLACED SLIDE RAFT (1932356)
